# SDR RAIA00411029

- Difficulty date: November 28, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 14,665 hours, 13,666 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Oil Cap
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SYR - SMOKE IN CABIN.  MAINTENANCE INSPECTED AND FOUND APU OIL CAP LOOSE.  RE-SECURED CAP.  CLEANED APU COMPARTMENT OF OIL.
